| Model Number |
2090 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the programmer exhibited autonomous cursor movement after update.There was no patient involvement.
Additional Manufacturer Narrative
Event or Problem Description
It was further noted that the display was misaligned with the stylus touch input, causing the cursor to not land in the intended area.
Additional Manufacturer Narrative
Product analysis: analysis was unable to confirm the customer comment that the programmer exhibited autonomous cursor movement after update.Analysis was unable to confirm the customer comment that the display was misaligned with the stylus touch input, causing the cursor to not land in the intended area.It was noted that both keyboard slide rail covers were broken.It was further noted that the upper display hinges were noisy and broken.The hard drive was upgraded.The keyboard latch was broken.All found defective parts were replaced and all other identified issues were resolved.The programmer then passed all final functional tests.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.